# SDR FDEA201710293097

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 55,698 hours, 19,513 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 257T113015
- Part serial: D01205
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR LEVER WOULD NOT MOVE PAST OFF POSITION WHILE ATTEMPTING TO RETRACT THE GEAR. GEAR LEVER MOVED TO THE UP POSITION AFTER SECOND ATTEMPT. GEAR  RETRACTION WAS NORMAL. REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW MM CH 32-31-01-4. OPS CHECKS NORMAL.  A/C OK FOR CONTINUED SERVICE.
